How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask the-good-doctor Your Own Question
the-good-doctor
the-good-doctor, Doctor
Category: Dermatology
Satisfied Customers: 68732
Experience:  Dermatology Expert
55099014
Type Your Dermatology Question Here...
the-good-doctor is online now
A new question is answered every 9 seconds

I have a dermatology issue. I had a bad reaction to a beard

This answer was rated:

Hi. I have a dermatology issue
JA: The Dermatologist can help. Just a couple quick questions before I transfer you. What are your symptoms? Have you used any medication for this?
Customer: I had a bad reaction to a beard dye, and have developed a rash and welts. I’ve used Benadryl both topically and orally, and aloe vera
JA: Have you seen a dermatologist about the rash?
Customer: no
JA: Anything else in your medical history you think the Doctor should know?
Customer: no

Hi, this is The Good Dr., here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

when did this happen?

do you have a picture?

Customer: replied 18 days ago.
I dyed the beard yesterday afternoon. I have not yet taken photos

I would take oral benadryl and use topical hydrocortisone

that will help

it should pass in 2-3 days with that

I sincerely hope that I have helped you, and that I have earned my 5 star rating today.

Please remember to rate my service by selecting the 5 stars at the top of the screen ( rating me now does not close your question).

We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Customer: replied 18 days ago.
I’ve used benadryl and aloe vera. Is there something else I should do?

topical hydrocortisone

the-good-doctor and other Dermatology Specialists are ready to help you